# SDR CALA2016060695430

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 64,599 hours, 7,355 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SKIN FWD LOWER CORNER AREA, 10 INCHES FROM FWD, 5 INCHES FROM BOTTOM FOUND DENT OUT OF SRM LIMIT.  CARRIED OUT CAT B REPAIR IAW SRM 52-00-01 REP 8 FIG 201.
